Skip to main content
Anonymous
Asked a question last month

Hello doctor, I am mum of 2.5 yrs old girl (C-section). For last few weeks I am experiencing pain in my lower tummy and legs. I had taken Mpill 2 months back and this makes my period irregular (according to a gynaecologist i consulted this month) and only for 3-5 days ( my periods last for 6 days). She prescribed me medicine for leg pain. But after 15min of taking that medicine I started feeling dizzy, went to office but came back in an hour. Informed her and she said to stop all the medicine. Blood and thyroid reports are normal. I don't know what is the issue. Please suggest me something.

Where am I?

In Cloudnine Mamas Community you can ask and answer questions and share your experience with others!

Hello

consult your physician or a neurologist so that they can examine you and let you know if it has any neurological symptoms. Now you can try doing some hamstring stretching and back exercises. Hot fomentation will also help.